Optimal risk sharing with different reference probabilities
Beatrice Acciaio and
Gregor Svindland
LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library
Abstract:
We investigate the problem of optimal risk sharing between agents endowed with cash-invariant choice functions which are law-invariant with respect to different reference probability measures. We motivate a discrete setting both from an operational and a theoretical point of view, and give sufficient conditions for the existence of Pareto optimal allocations in this framework. Our results are illustrated by several examples.
Keywords: optimal risk sharing; law-invariance; convolution (search for similar items in EconPapers)
JEL-codes: D81 G22 (search for similar items in EconPapers)
Date: 2009-06
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)
Published in Insurance: Mathematics and Economics, June, 2009, 44(3), pp. 426-433. ISSN: 0167-6687
Downloads: (external link)
http://eprints.lse.ac.uk/50119/ Open access version. (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:50119
Access Statistics for this paper
More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().